IEEE - Institute of Electrical and Electronics Engineers, Inc. - The multi-scale method for solving nonlinear time space fractional partial differential equations

Author(s): Hossein Aminikhah ; Mahdieh Tahmasebi ; Mahmoud Mohammadi Roozbahani
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 8
ISSN (Paper): 2329-9266
ISSN (Online): 2329-9274
DOI: 10.1109/JAS.2016.7510058
Regular:

In this paper, we present a new algorithm to solve a kind of nonlinear time space-fractional partial differential equations on a finite domain. The method is based on B-spline wavelets... View More

Advertisement